# SDR AALA20170522011

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 3,317 hours, 1,296 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 47YNLL
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED DURING CLIMBOUT. CREW DECLARED AN EMERGENCY AND RETURNED TO DFW, LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED WEATHER TRANSCEIVER PER MM 34-43-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
